Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 190, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 12, 2025, 7:10 PM EDT for Banks County, Hall County, Jackson County, Georgia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2025, 7:10 PM EDT (23:10 UTC)
- Expired
- May 12, 2025, 7:32 PM EDT
- In force
- 22 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banks County, GA, Hall County, GA, Jackson County, GA
The radar
The Greer radar (KGSP), 139 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
846
WUUS52 KFFC 122310
SVRFFC
GAC011-139-157-122345-
/O.NEW.KFFC.SV.W.0190.250512T2310Z-250512T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
710 PM EDT Mon May 12 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Banks County in northeastern Georgia...
Northeastern Hall County in north central Georgia...
Northern Jackson County in northeastern Georgia...
* Until 745 PM EDT.
* At 710 PM EDT, a severe thunderstorm was located near Peach State
Speedway, or near Jefferson, moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Jefferson, Commerce, Homer, Baldwin, Lula, Maysville,
Alto, Pendergrass, Gillsville, Talmo, Raoul, Peach State Speedway,
and Apple Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3417 8346 3410 8366 3439 8386 3446 8364
3443 8361 3445 8360 3445 8359 3447 8358
3449 8355
TIME...MOT...LOC 2310Z 158DEG 19KT 3421 8360
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
493
WWUS52 KFFC 122332
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
732 PM EDT Mon May 12 2025
GAC011-139-157-122341-
/O.CAN.KFFC.SV.W.0190.000000T0000Z-250512T2345Z/
Banks GA-Hall GA-Jackson GA-
732 PM EDT Mon May 12 2025
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BANKS...NORTHEASTERN
HALL AND NORTHERN JACKSON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, heavy rain is
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
&&
LAT...LON 3417 8346 3410 8366 3439 8386 3446 8364
3443 8361 3445 8360 3445 8359 3447 8358
3449 8355
TIME...MOT...LOC 2330Z 158DEG 19KT 3432 8365
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:39 PM EDT, 4 hours 31 minutes earlier.
Area forecast discussion, May 12, 2:39 PM EDT, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
239 PM EDT Mon May 12 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Tuesday)
Issued at 238 PM EDT Mon May 12 2025
Key Messages:
- Scattered thunderstorms, isolated strong to severe, are possible
today. The main threat will be damaging winds and some hail, though a
brief tornado cannot be fully ruled out.
- Rainfall will continue in the region today and Tuesday, though the
widespread flooding threat continues to decline. Training
thunderstorms in our SE counties this afternoon may pose a FF threat.
Discussion:
Current satellite imagery shows the cut-off low's
center over the LAMS region as pressure drops along the Gulf
Coast. The low will continue to slowly move to the east northeast
over the coming day and slowly bring our wet and active period to
an end. Conditions continue to destabilize over the western CWA.
Cloud coverage has underperformed model guidance and has led to
CAPE values increasing by nearly 1000 J/Kg in the last 3 hours
(over- performing). Given the destabilization and increased dry
air, continue to expect thunderstorms to develop this afternoon or
in the next few hours with a few being strong to severe. The main
hazards will be localized gusty to damaging winds (DCAPE already
near 900) and some hail (Mid level lapse rates >6.5 already and a
corridor of Large Hail Parameter >6). Flooding threat across the
area continues to diminish for all but the southeast CWA. N storm
motion and S prorogation this afternoon could mean a training rain
threat over the southeast CWA, where significant rainfall fell
yesterday. Precipitation tomorrow will mostly be in the form of
showers. The heaviest and most widespread rain showers will be
along and north of I20.
Temperatures rebound quickly through Wednesday with highs increasing
to the mid and even upper 80s. Mid level flow turns out of the NW
with slightly drier profiles. Storms could develop with organized
cold pools, with a continued threat of this through the long term as
well.
SM
&&
.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 238 PM EDT Mon May 12 2025
Key Messages:
-Temps warm up into the 90s through Monday.
-Dry weather for Thursday.
-Rain chances return for start of the weekend with daily
potential for strong to severe storms through Monday.
Discussion:
For Wednesday night, lingering rain chances will encompass much of
eastern Georgia as the low pressure system currently over the area
pushes into the northeast overnight Wednesday into Thursday morning.
Models are currently showing ~1000-1500 J/kg for MUCAPE and lapse
rates ~7-8 C/km. Should the storms be able to form with the main
forcing pushing well northeastward, then we are likely to see a
general thunder type risk like outlines by SPC over north Georgia
with main threats likely to be small hail and gusty winds like the
past couple of days.
Pushing into Thursday, the low pressure system will be well to the
northeast, with momentary ridging over Georgia which will result in
our one day of dry weather expected over the area. With the mid-
level ridging and sfc high pressure funneling warm moist air into
the area, temps will quickly rise into the 90s over much of the
area. To begin the weekend, we'll see a frontal boundary begin to
dip into north Georgia and southern TN and that will be our main
emphasis for any strong to severe weather into the early parts of
next week. With the front hanging out over north Georgia, should see
most storms stick to that northern Georgia area although with it
being towards the end of the longterm, the front could meander
further south during this time frame. Daily afternoon CAPE values of
1500-2000 J/kg are currently forecasted with elevated shear values.
With the elevated shear values we will be looking out for the chance
for these storms to become more linear in nature and have more of a
damaging wind threat vs just a popcorn summer type setup. As
mentioned in previous AFDs we'll be continuing to monitor the threat
for MCS or linear QLCS type systems through Monday afternoon.
In addition to the elevated rain chances, with the high pressure to
our south, warm air will be funneled into the area resulting in
highs in the 90s which are ~8-10 degrees above normal for the area.
Hernandez
&&
.AVIATION...
(18Z TAFS)
Issued at 130 PM EDT Mon May 12 2025
VFR conditions to last for a few hours. Scattered to isolated SHRA
and TSRA move into the area through about the 19z hours through
evening. Cigs drop overnight behind precipitation clearing Tues
morning. SHRA and TSRA return tomorrow afternoon. Winds currently
S SE to become light to SW overnight.
//ATL Confidence...18Z Update...
Medium Low confidence cigs overnight.
Medium confidence precipitation coverage each day.
High all other elements.
SM
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 60 76 60 80 / 70 70 30 40
Atlanta 61 75 61 83 / 50 70 40 30
Blairsville 56 70 55 75 / 80 90 50 70
Cartersville 59 74 59 83 / 50 80 40 30
Columbus 60 79 62 87 / 20 40 10 10
Gainesville 61 73 60 79 / 70 80 40 50
Macon 60 79 61 85 / 30 50 20 20
Rome 59 76 59 83 / 50 80 40 30
Peachtree City 59 76 60 83 / 30 70 30 20
Vidalia 64 82 64 86 / 50 40 20 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...SM
LONG TERM....Hernandez
AVIATION...SMHazardous weather outlook, May 12, 10:46 AM EDT, 8 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1046 AM EDT Mon May 12 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1046 AM EDT Mon May 12 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... A couple of isolated strong to severe thunderstorms are possible in the region today. The primary hazards with any stronger storms should be damaging winds gusts, but a brief tornado or a burst of hail can't be ruled out. An isolated heavy rain and flooding threat will continue through today in north and central Georgia. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms are expected Tuesday and Wednesday, mainly during the afternoon and evening. Additional thunderstorm activity is possible next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight
In the hours before
Special weather statement, May 12, 5:25 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 PM EDT Mon May 12 2025
GAZ038-039-122200-
Wilkes GA-Oglethorpe GA-
525 PM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of central Wilkes and
east central Oglethorpe Counties through 600 PM EDT...
At 524 PM EDT, a strong thunderstorm was over Newtown, or near
Washington, moving northeast at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Newtown, Delhi, Norman, Danburg, and Celeste.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3369 8275 3376 8294 3398 8286 3398 8285
3399 8284 3399 8282 3397 8278 3399 8272
3398 8269 3399 8266 3398 8265 3388 8261
TIME...MOT...LOC 2124Z 203DEG 25KT 3380 8281
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 12, 5:52 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT Mon May 12 2025
GAZ027-122230-
Madison GA-
552 PM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of Madison County
through 630 PM EDT...
At 552 PM EDT, a strong thunderstorm was over Danielsville, moving
north at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Danielsville, Comer, Colbert, Ila, Pocataligo, Diamond Hill, Neese,
and Paoli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3426 8312 3424 8309 3417 8310 3416 8309
3404 8309 3405 8314 3404 8315 3403 8331
3422 8336 3426 8330 3424 8324 3425 8324
3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 2152Z 173DEG 24KT 3412 8322
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 12, 6:13 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
613 PM EDT Mon May 12 2025
GAZ097-098-110>112-122245-
Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
613 PM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of southeastern
Laurens, northeastern Telfair, southwestern Treutlen, Wheeler and
northwestern Montgomery Counties through 645 PM EDT...
At 613 PM EDT, a strong thunderstorm was over Scotland, or near
McRae, moving north at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McRae, Alamo, Helena, Glenwood, Scotland, Towns, Lothair, Spring
Hill, Landsburg, Cedar Grove, Barnhill, Little Ocmulgee State Park,
and Lowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3197 8293 3216 8291 3218 8287 3220 8289
3219 8290 3238 8288 3242 8270 3232 8257
3193 8272
TIME...MOT...LOC 2213Z 192DEG 29KT 3203 8281
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 12, 6:32 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
632 PM EDT Mon May 12 2025
GAZ024-025-027-036-122300-
Madison GA-Banks GA-Jackson GA-Clarke GA-
632 PM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of southeastern Banks,
central Clarke, eastern Jackson and western Madison Counties through
700 PM EDT...
At 631 PM EDT, a strong thunderstorm was over Westgate Park, or near
Athens, moving north at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jefferson, Commerce, Athens, Maysville, Arcade, Nicholson, Bogart,
Ila, Athens-Clarke County, Westgate Park, James Holland Youth Sports
Cmpx, Pocataligo, Bear Creek Reservoir, Peach State Speedway,
Beechwood Hills, Sandy Creek Recreation Area, Oconee Heights,
Barretts Mill, State Botanical Garden Of Ga, and Apple Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3425 8334 3424 8334 3425 8333 3423 8324
3389 8338 3393 8342 3392 8345 3393 8347
3393 8351 3397 8354 3403 8356 3404 8358
3429 8356
TIME...MOT...LOC 2231Z 192DEG 22KT 3399 8347
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 12, 6:33 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EDT Mon May 12 2025
GAZ074>076-085-122300-
Jefferson GA-Washington GA-Glascock GA-Johnson GA-
633 PM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of south central
Glascock, eastern Washington, north central Johnson and southwestern
Jefferson Counties through 700 PM EDT...
At 633 PM EDT, a strong thunderstorm was near Pringle, or 8 miles
northeast of Wrightsville, moving north at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Davisboro, Harrison, Riddleville, Edge Hill, Edgehill, Downs,
Donovan, New Home, Grange, Stapletons Crossroads, and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3274 8257 3278 8278 3313 8275 3319 8257
3307 8243
TIME...MOT...LOC 2233Z 192DEG 21KT 3284 8266
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 12, 7:02 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Mon May 12 2025
GAZ062-074>076-122330-
Jefferson GA-Washington GA-Glascock GA-Warren GA-
702 PM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of southern Warren,
Glascock, northeastern Washington and northwestern Jefferson Counties
through 730 PM EDT...
At 702 PM EDT, a strong thunderstorm was over Downs, or 9 miles
northeast of Sandersville, moving north at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Warrenton, Gibson, Davisboro, Avera, Mitchell, Camak,
Edge Hill, Edgehill, Hamburg State Park, Shoals, Downs, Jewell, Beall
Springs, Mayfield, Grange, Agricola, Reese, Mesena, and Bastonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3297 8258 3300 8280 3322 8280 3324 8278
3325 8275 3327 8278 3331 8278 3331 8279
3332 8279 3333 8280 3339 8280 3348 8260
3341 8255 3335 8255 3336 8253 3334 8249
TIME...MOT...LOC 2302Z 185DEG 26KT 3307 8269
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 12:14 AM EDT | Flash Flood Warning | FFC | Toombs | 6 hr |
| May 12, 6:22 AM EDT | Special Weather Statement | FFC | Floyd | 38 min |
| May 12, 8:02 AM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| May 12, 10:35 AM EDT | Special Weather Statement | FFC | Jasper | 25 min |
| May 12, 10:37 AM EDT | Special Weather Statement | FFC | Forsyth | 23 min |
| May 12, 12:59 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| May 12, 3:03 PM EDT | Special Weather Statement | FFC | Dade | 27 min |
| May 12, 3:30 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| May 12, 4:00 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 30 min |
| May 12, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs | 38 min |
| May 12, 4:31 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 29 min |
| May 12, 4:38 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| May 12, 5:25 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| May 12, 5:52 PM EDT | Special Weather Statement | FFC | Madison | 38 min |
| May 12, 6:13 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| May 12, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 47 min |
| May 12, 6:32 PM EDT | Special Weather Statement | FFC | Clarke, Jackson | 28 min |
| May 12, 6:33 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
| May 12, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison | 50 min |
| May 12, 7:02 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 28 min |
| May 12, 7:18 PM EDT | Special Weather Statement | FFC | Warren, Wilkes | 42 min |
| May 12, 7:34 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson | 56 min |
| May 12, 7:49 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 26 min |
| May 12, 7:59 PM EDT | Special Weather Statement | FFC | Warren, Wilkes | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.